Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 11.

Biswas, Indranil and Gómez , Tomás L. and Muñoz, Vicente (2011) Rationality and Brauer group of a moduli space of framed bundles. Tbilisi Mathematical Journal, 4 . pp. 31-38. ISSN 1875-158X

Biswas, Indranil and Gómez , Tomás L. and Muñoz, Vicente (2012) Automorphisms of moduli spaces of symplectic bundles. International Journal Mathematics, 23 (5). p. 1250052. ISSN 0129-167X

Biswas, Indranil and Gómez , Tomás L. and Muñoz, Vicente (2013) Automorphisms of moduli spaces of vector bundles over a curve. Expositiones Mathematicae, 31 (1). pp. 73-86. ISSN 0723-0869

Gómez , Tomás L. and Lukic, Sergio and Sols Lucía, Ignacio (2007) Constraining the Kahler moduli in the heterotic standard model. Communications in Mathematical Physics , 276 (1). pp. 1-21. ISSN 0010-3616 (In Press)

Sols Lucía, Ignacio and Gómez, Tomás L. (2005) Moduli space of principal sheaves over projective varieties. Annals of Mathematics, 161 (2). 1037-1092 . ISSN 0003-486X

Langer, Adrián and Gómez, Tomás L. and Schmitt, Alexander H.W. and Sols Lucía, Ignacio (2008) Moduli spaces for principal bundles in arbitrary characteristic. Advances in Mathematics, 219 (4). 1177-1245 . ISSN 0001-8708

Sols Lucía, Ignacio and Gómez , Tomás L. (2000) Projective moduli space of semistable principal sheaves for a reductive group. Le Matematiche , 55 (2). 437-446 . ISSN 0373-3505

Sols Lucía, Ignacio and Gómez , Tomás L. (2000) Stability of conic bundles - (With an appendix by Mundet I Riera). International journal of mathematics, 11 (8). pp. 1027-1055. ISSN 0129-167X

Gómez , Tomás L. and Sols Lucía, Ignacio (2008) Stable Higgs G-sheaves. Revista Matemática Iberoamericana, 24 (2). pp. 703-719. ISSN 0213-2230

Gómez , Tomás L. and Lukic, Sergio and Sols Lucía, Ignacio (2009) Stable vector bundles and string theory. In Geometry and physics. XVII international fall workshop on geometry and physics, 3-6 Septiembre 2008, Castro Urdiales, España.

Sols Lucía, Ignacio and Gómez , Tomás L. (2009) The Hermite-Einstein equation and stable principal bundles (an updated survey). Geometriae Dedicata, 139 (1). 83-98 . ISSN 0046-5755

This list was generated on Fri Oct 24 03:07:08 2014 CEST.